Semidiscrete geometric flows of polygons

Bennett Chow, David A Glickenstein

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)316-328
Number of pages13
JournalAmerican Mathematical Monthly
Volume114
Issue number4
StatePublished - Apr 2007

Fingerprint

Geometric Flows
Polygon

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Semidiscrete geometric flows of polygons. / Chow, Bennett; Glickenstein, David A.

In: American Mathematical Monthly, Vol. 114, No. 4, 04.2007, p. 316-328.

Research output: Contribution to journalArticle

@article{3fe966821d2847a9b70180033e29df91,
title = "Semidiscrete geometric flows of polygons",
author = "Bennett Chow and Glickenstein, {David A}",
year = "2007",
month = "4",
language = "English (US)",
volume = "114",
pages = "316--328",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "4",

}

TY - JOUR

T1 - Semidiscrete geometric flows of polygons

AU - Chow, Bennett

AU - Glickenstein, David A

PY - 2007/4

Y1 - 2007/4

UR - http://www.scopus.com/inward/record.url?scp=34247549824&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34247549824&partnerID=8YFLogxK

M3 - Article

VL - 114

SP - 316

EP - 328

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 4

ER -